It is currently Thu Aug 17, 2017 7:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Wed Feb 08, 2012 3:05 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
For a year existed with 14 mg Bup. For complex reasons mucked Rx and must abruptly take only 8 mg for 30 days.

I am sure one 8 mg tab is better than nothing - I know, for sure. But this second day of the drop while inserting a

deranged taking of 32 mg each day for 5 days. I posted this kind of scenario prior to being in it ad I appreciate the responses -

but after many years of alcohol, benzo, and then oxy --- where is the abiliity to recover. All is blah --- everything uninteresting and I am far too weak to do anything about it. Just wait. How is waiting possible.? It is depression yet also anxiety and everythng seems uninteresting.

You look at o thers and wonder what it must be like top be able to just do things and live normally - and the sweats and ringing ears - If this slow motion is day one or two -- how does one do 30 days. Then what -- Now it sems 8 is not a little thing to get uswed to- but people have trouble with 1 mg and leaving. Where do I do - sitting .

Sleep would be wonderful but that curative time is leaving too. This has been so long and so scarry and it is so powerless to not be able to do any thing to feel ok. so hard and long.

S


Top
 Profile  
 
 Post subject: clarification question
PostPosted: Wed Feb 08, 2012 3:42 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
Based on the above problem -- I guess my real question is - with this being at 12 mg or so and it working well -
thena 5 day abberation up to 32 or more-- will WILL one be able to adapt to just 8 over a 30 day period - will this be possible and a good thing to do (since there is no option). If I knew it might stabelize at 8 after this time and the trip might
not be too rough it would be helpful very helpful at this bad time. All gray and torture and depressed - time drags. etc.

s


Top
 Profile  
 
PostPosted: Wed Feb 08, 2012 4:06 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
scruffy wrote:
For a year existed with 14 mg Bup. For complex reasons mucked Rx and must abruptly take only 8 mg for 30 days.

I am sure one 8 mg tab is better than nothing - I know, for sure. But this second day of the drop while inserting a

deranged taking of 32 mg each day for 5 days. I posted this kind of scenario prior to being in it ad I appreciate the responses -

but after many years of alcohol, benzo, and then oxy --- where is the abiliity to recover. All is blah --- everything uninteresting and I am far too weak to do anything about it. Just wait. How is waiting possible.? It is depression yet also anxiety and everythng seems uninteresting.

You look at o thers and wonder what it must be like top be able to just do things and live normally - and the sweats and ringing ears - If this slow motion is day one or two -- how does one do 30 days. Then what -- Now it sems 8 is not a little thing to get uswed to- but people have trouble with 1 mg and leaving. Where do I do - sitting .

Sleep would be wonderful but that curative time is leaving too. This has been so long and so scarry and it is so powerless to not be able to do any thing to feel ok. so hard and long.







Oh Scruffy I am so sorry you feel do damn bad. You feel it will never end...hopeless and helpless...oh man have I been there...SO MANY TIMES YOU WOULD THINK I WOULD LEARN!!!

Ok as they say in bridge "lets review the bidding"....so you messed up and took 32mg. for 5 days and now you're short and are scared to death..sound about right??? You were on 14mg? So I suggested in my other post to go down to 8 and just take 8mg. a day for the next 30 days and you would have enough..i think.. So you were taking 4 8mg. a day for 5 days.

Did it make you feel any better...could you feel it at all?? So now you are down to 8 and you say you are in awful withdrawal. I have taken more than my prescribed dose before but I found it did nothing and I was just waisting it...
Five days is not very long, Scruffy, and I really feel you will stabilize on the 8mg. real soon and the withdrawal with stop.

I don't think you are going to have to go through 30 days of hell for a 5 day slip. Think of all the suboxone you have in your body on 8...it is quite a bit. I too had a long history of alcohol, benzo and opiate abuse..29 years worth. Now I am an old lady and am just now getting sober. The sub has saved my life..but I also feel like I have waisted most of it on drugs.
I have a few good years left and then I will be sick and old and unable to do anything. I understand your uninterest in anything... the bla bla of life...looking at the normal people and wondering how they do it. I was damned....I couldn't live on drugs and I couldn't live without drugs..my God I was in a mess here..I had tried it all AANA treatment centers shrinks and sub has been my saving grace. ...and even with the sub I have tried to take extra just like you...we addicts do that..

You will get to feeling better...the sub will stabilize in your body...I would say in 36-48 hours...work on your depression...the blas...and realize you are not alone...we all feel this way from time to time...some days I don't want to take a shower, or even brush my teeth, much less get out of the house....If you are too sick to get out of your home the walk around in it..clean out a drawer...watch a movie...take a shower and get the water real hot and rub your skin with a washcloth...it will make you feel better...talk to somebody that you can talk to about how you feel. You will get better!!
Just hang in there and tomorrow will be better than today. Keep us posted on how you are doing and don't beat yourself up for taking the 32mg. let it go and start from HERE. I care about you and I am praying for you to get some happiness in your life.
Slipper

S


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Feb 08, 2012 4:17 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
scruffy wrote:
Based on the above problem -- I guess my real question is - with this being at 12 mg or so and it working well -
thena 5 day abberation up to 32 or more-- will WILL one be able to adapt to just 8 over a 30 day period - will this be possible and a good thing to do (since there is no option). If I knew it might stabelize at 8 after this time and the trip might
not be too rough it would be helpful very helpful at this bad time. All gray and torture and depressed - time drags. etc.

s


My answer to your question is yes you will be able o adapt to 8 over a 30 day period. And..I don't think it will be too rough either. I am sorry you are having a bad time...all gray and torture and depressed. Mind if I ask are you sick?..has something else happened? ....You said you are not alone..do you have a significate other??? None of my business but I hope you are not alone.
Slipper


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 12, 2012 10:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Wow Slipper, you are a very kind gal.. They say everyone has at least one angel. And that everyone IS somebodys angel.. This post proves it.. very supportive.....


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group